--------------
Royal Holloway, University of LondonDepartment of Mathematics


 

Dr Teo Sharia

Lecturer in Statistics

at

Royal Holloway, University of London.

 



Address:

Department of Mathematics
Royal Holloway, University of London
Egham
Surrey TW20 0EX
UK
Tel
01784
414331
Email t.sharia@rhul.ac.uk


Main research interests:

Asymptotic theory of parametric estimation, recursive methods and stochastic approximation.


Selected publications:

(For a hard copy of any of these publications, just email me)

  • 'The Robbins-Monro type stochastic differential equations. I. Convergence of solutions', Stochastics and Stochastic Reports, 61 (1997), 67-87 (with N. Lazrieva and T. Toronjadze).
  • 'Truncated recursive estimation procedures', Proc. A. Razmadze Math. Inst. 115 (1997), 149-159.
  • 'On the recursive parameter estimation for the general discrete time statistical model', Stochastic Processes Appl. 73 (1998), 2, 151-172.
  • 'The Robbins-Monro type stochastic differential equations. II. Asymptotic expansion',Stochastics and Stochastics Reports, 75 (2003), 2, 153-180 (with N. Lazrieva and T. Toronjadze).
  • 'Rate of convergence in recursive parameter estimation procedures' Georgian Mathematical Journal, 14 (2007), 761-776.
  • 'Parameter Estimation Procedures in Time Series Models', Inference and Estimation in Probabilistic Time-Series Models , Isaac Newton Institute for Mathematical Sciences, Cambridge UK (2008), 57-66.
  • 'Semimartingale Stochastic Approximation Procedures', Journal of Mathematical Sciences, 153 (2008), 3, pp. 211 -- 261 (with N. Lazrieva and T. Toronjadze). (pdf).
  • 'Recursive parameter estimation: Convergence' Statistical Inference for Stochastic Processes, 11 (2008), 2, 157 - 175.
  • 'Recursive parameter estimation: Asymptotic expansion', Annals of the Institute of Statistical Mathematics, 62 (2010), 2, 343-236. (pdf).
  • 'New Efficient Estimation Procedures in Autoregressive Time Series Models', Mathematical Methods of Statistics , 19 (2010) , 2, 163-186. (pdf).
  • 'Truncated Stochastic Approximation with Moving Bounds: Convergence' (2014), Statistical Inference for Stochastic Processes, {\bf 17} (2014), 2, 163-179.
  • 'Asymptotic Behaviour of Truncated Stochastic Approximation procedures with Moving Bounds' (with Lei Zhong). (2014) (pdf)
  • 'Asymptotically optimal adaptive estimation in regression models' (with B.T. Polyak) (in preparation).

 


T. Sharia